# SDR AU990143

- Difficulty date: February 12, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 441
- Propeller: Hartzl HCB3TN5
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Part number: 57150324
- Condition: Misinstalled
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) LT AILERON FORWARD CONTROL CABLE (UPPER) FOUND TO BE ON THE WRONG SIDE OF THE CABLE KEEPER.
